Thank you very much for your very helpful reply. I will mention all said to princes vet nxt week when he goes back for his part 2 injection. Over the last 2yrs I have noticed strange behaviours in prince, which have both scared me and worried me greatly. He appears as if he is halusinating or seeing things which are not there,with this he will not leave my side and settle this seems to happen more on a evening or night,he pants as if he is in a lot of pain and is scared to be on his own. I have taken prince to the vet on several occaisions regarding this,and after examinaition the vet has always said he was fine, and given him a pain and antibiotic injections saying he would be fine in 24hrs. I will insist on a course of blood tests to be taken next week,which have been asked for before and always deemed unnesersary. I love my dog so much but sometimes are guility of worrying for nothing, but are often up all night with prince when he has bad episodes of the above. I have been told that as dogs get older they can suffer with neurological brain problems which can be made worse after yearly boosters. I would be greatful if you could tell me your thoughts on the above behaviour because from what you have told me so far,is much more than any vet has had the time to talk to me about in the past. Please excuse my bad spelling, and I wait in antisipaition for your kind thoughts. Thank you.
Thank you Dr Kara. Everything you have said has made a lot of sense,and I now have a lot more questions to ask princes vet next week. Prince is slightly overweight for a westy being 11.5kg so I will look into changing his food to one of the brands you mentioned in hope it will stop his itching and licking. I will also look into stoping the piriton and trying another to suit. I will insist on blood tests,and swabs of feet. Hopefuly is health will get better and I can have my best mate back soon. Thank you very very much, I have found your answers to be extremely good and educaitional. Thank you.
Hi Dr Kara. We have changed Princes food, We have used Fontline incase of fleas ticks etc, but he seems no better infact I would say he is getting worse. He goes to see his vet on Thursday, so I will ask for bloods to be taken and swabs of his feet etc, and will let you know how he gets on. I find it strange that all this has come about since he had his yearly booster, but you say its not likely to be that that's causeing this problem. Its the first time he has had this new 1st part of 2 injections so I will also question this when there. I thank you again for your help, and will let you know any outcome. Capt Drew Sandall